Alert archive / Oklahoma / Flash Flood Warnings in 2004

Flash Flood Warning 16, NWS Norman, OK

June 2, 20044 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 2, 2004, 3:28 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2004, 3:28 PM CDT (20:28 UTC)
Expired
Jun 2, 2004, 6:30 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Cleveland County, OK, Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 5 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2004-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2004-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1765 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 022029
FFWOKC
OKC027-081-109-125-022330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT WED JUN 2 2004

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA
  LINCOLN COUNTY IN CENTRAL OKLAHOMA
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA
  POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA

* UNTIL 630 PM CDT

* AT 325 PM CDT...SEVERE THUNDERSTORMS WERE PRODUCING TORRENTIAL
  DOWNPOURS ALONG THE INTERSTATE 40 CORRIDOR FROM THE GREATER
  OKLAHOMA CITY METRO AREA... EASTWARD TO MCLOUD AND SHAWNEE.
  NUMEROUS INTERSECTIONS... LOW LYING AREAS... HIGHWAY UNDERPASSES
  AND OTHER POORLY DRAINED AREAS IN THE OKLAHOMA CITY METRO AREA
  ALREADY ARE FLOODED.  THESE CONDITIONS WILL DEVELOP SOUTH AND
  EAST INTO THE NORMAN AND SHAWNEE AREAS THROUGH 430 PM AS
  THE LINE OF STORMS MOVES SOUTHWARD. SOME AREAS WILL REMAIN
  FLOODED INTO THE EVENING RUSH HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TINKER AIR FORCE BASE...WARR ACRES...TECUMSEH...STELLA...SPENCER...
  SHAWNEE...PINK...NICOMA PARK...MOORE...MIDWEST CITY...MEEKER...
  MCLOUD...MACOMB...HARRAH...DEL CITY...CHOCTAW...BROOKSVILLE...LAKE
  THUNDERBIRD AND NORMAN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

LAT...LON 3553 9764 3532 9763 3510 9736 3516 9682
      3551 9683

$$
 MILLER
2 follow-up statements
000 
WGUS74 KOUN 022131
FFSOKC
OKC027-081-109-125-022330-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT WED JUN 2 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 630 PM CDT FOR OKLAHOMA... 
CLEVELAND... LINCOLN AND POTTAWATOMIE COUNTIES...

AT 425 PM... THE INTENSE LINE OF THUNDERSTORMS THAT PRODUCED 
TORRENTIAL DOWNPOURS ACROSS MUCH OF THE OKLAHOMA CITY METRO AREA 
EASTWARD TO SHAWNEE HAD MOVED SOUTHWARD... AND HEAVY RAIN HAD 
STOPPED FALLING ACROSS MOST OF THE FLASH FLOOD WARNING AREA.

HOWEVER... MANY LOCATIONS RECEIVED 2 TO POSSIBLY AS MUCH AS 4 INCHES 
OF RAIN IN LESS THAN AN HOUR EARLIER THIS AFTERNOON... AND RUNOFF 
FROM THESE RAINS WILL CONTINUE FOR ANOTHER HOUR OR TWO WHICH WILL 
CONTINUE TO PRODUCE SOME AREAS OF FLOODING INTO THE EVENING RUSH 
HOUR.  AREAS MOST AT RISK WILL BE SMALL CREEKS AND STREAMS... URBAN 
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE 
AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

THE THREAT OF FLOODING AND RESIDUAL HIGH WATER IS EXPECTED TO 
DIMINISH SIGNIFICANTLY BETWEEN 530 AND 630 PM.

LAT...LON 3561 9684 3524 9680 3513 9737 3533 9760
      3560 9764

$$
 MILLER
000 
WGUS74 KOUN 022233
FFSOKC
OKC027-081-109-125-022330-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT WED JUN 2 2004

...FLASH FLOOD WARNING FOR OKLAHOMA... CLEVELAND... LINCOLN AND 
POTTAWATOMIE COUNTIES HAS BEEN CANCELLED...

AT 525 PM... OVER AN HOUR HAS PASSED SINCE RAIN HAS ENDED ACROSS THE 
OKLAHOMA CITY-NORMAN METRO AREA... AND POINTS EAST TO SHAWNEE.  
RESIDUAL RUNOFF FROM HEAVY RAINFALL IS RAPIDLY RECEDING AND THE 
THREAT FOR ADDITIONAL URBAN FLOODING IS RAPIDLY DIMINISHING.  
THEREFORE... THE FLASH FLOOD WARNING HAS BEEN CANCELLED AS OF 530 PM.

THERE MAY STILL BE SOME LOCALIZED HIGH WATER IN POORLY DRAINED 
UNDERPASSES AND ROAD INTERSECTIONS THROUGH AROUND 630 PM.

LAT...LON 3558 9682 3525 9682 3509 9733 3532 9760
      3555 9762

$$
 MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:24 PM CDT, 4 minutes earlier.

Area forecast discussion, Jun 2, 3:24 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
325 PM CDT WED JUN  2 2004

.DISCUSSION...
A CONTINUOUS BARRAGE OF SEVERE WEATHER THROUGH THE DAY HAS LEFT
LITTLE TIME FOR MUCH ELSE.  MADE VERY FEW CHANGES TO THE FORECAST
BEYOND TOMORROW.

FOR TONIGHT INTO TOMORROW MORNING... IT APPEARS THAT THE CURRENT MCS
WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING... WITH ADDITIONAL
DEVELOPMENT LIKELY TO ITS WEST ALONG THE OUTFLOW BOUNDARY.

LATER TONIGHT... WE EXPECT A SECOND MCS TO HAVE DEVELOPED IN THE
HIGH PLAINS AND TO THEN MOVE SOUTHEAST INTO OUR SOUTHWESTERN
COUNTIES.  SOME HEAVY RAIN IS LIKELY WITH THIS SYSTEM... BUT
PROBABLY NOT ENOUGH TO CAUSE FLOODING.  THIS MCS SHOULD RELEASE ITS
GRIP ON OUR FORECAST AREA SOMETIME DURING THE MORNING TOMORROW.

ANOTHER NOCTURNAL MCS IS POSSIBLE TOMORROW NIGHT... GIVEN THE
SIMILAR LAYOUT OF WEATHER SYSTEMS.

AFTER THAT... THE BASIC PLAN IS A SERIES OF SMALL DISTURBANCES IN
THE UPPER FLOW PATTERN... WHICH WILL MAINTAIN SLIGHT CHANCES OF RAIN
THROUGH EARLY NEXT WEEK.
&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  82  66  86 /  40  30  20  20
HOBART OK         65  84  66  88 /  60  30  30  20
WICHITA FALLS TX  67  84  68  88 /  70  30  30  20
GAGE OK           61  82  63  87 /  40  10  20  20
PONCA CITY OK     61  82  64  85 /  20  20  10  20
DURANT OK         68  83  68  87 /  80  30  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.

&&

23
Hazardous weather outlook, Jun 2, 12:00 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED JUN 2 2004

OKZ004>048-050>052-TXZ083>090-031200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS WESTERN NORTH TEXAS AND THE WESTERN TWO THIRDS OF OKLAHOMA.

LOCATION...
WESTERN TWO THIRDS OF OKLAHOMA...AND WESTERN NORTH TEXAS.

TIMING...
MAINLY THIS AFTERNOON AND EVENING ACROSS NORTHERN
OKLAHOMA...EXTENDING INTO SOUTHEAST OKLAHOMA...AND THIS EVENING AND
OVERNIGHT ACROSS WESTERN NORTH TEXAS...AND EXTREME SOUTHWEST
OKLAHOMA.

IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH WILL BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
THUNDERSTORMS OVER SOUTHERN KANSAS AND EXTREME NORTHERN OKLAHOMA...
ARE EXPECTED TO CONTINUE AND OR EXPAND IN AREAL COVERAGE AS THEY
MOVE SOUTHEASTWARD INTO GREATER INSTABILITY. ADDITIONAL
THUNDERSTORMS MAY DEVELOP ALONG A STRENGTHENING FRONTAL BOUNDARY
THAT EXTENDS ACROSS NORTHERN OKLAHOMA...ALONG A LINE FROM STILLWATER
...TO FAIRVIEW...AND ARNETT. MODERATE INSTABILITY AND VERTICAL WIND
SHEAR WILL ALLOW MANY OF THESE STORMS TO BE SEVERE...WITH SUPERCELLS
LIKELY...WHICH MAY BE ACCOMPANIED BY HAIL TO THE SIZE OF
GOLFBALLS...AND WIND GUSTS TO 70 MPH. STORMS THAT DEVELOP IN THESE
AREAS MAY PERSIST INTO THE EVENING AS THEY CONTINUE MOVING
SOUTHEASTWARD...BEFORE WEAKENING OVERNIGHT.

THUNDERSTORMS MAY ALSO DEVELOP LATER TODAY ACROSS PORTIONS OF THE
OKLAHOMA AND NORTHERN...CENTRAL TEXAS PANHANDLES...WITH STORMS THEN
MOVING SOUTHEASTWARD DURING THE EVENING AND OVERNIGHT HOURS...
POSSIBLY INFLUENCING PORTIONS OF WESTERN OKLAHOMA...AND WESTERN NORTH
TEXAS. STORMS THAT DEVELOP IN THESE AREAS ARE EXPECTED TO INITIALLY
BE SUPERCELLS...WITH GOLFBALL SIZE HAIL AND WINDS TO 70 MPH
POSSIBLE. IF STORMS PERSIST OVERNIGHT...THEY MAY CONSOLIDATE INTO
ONE OR MORE CLUSTERS OF THUNDERSTORMS...WITH THE PRIMARY SEVERE
WEATHER CONCERN BEING DAMAGING STRAIGHT LINE WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AS
THUNDERSTORMS DEVELOP ON THE HIGHER TERRAIN TO THE WEST OF THE AREA
AND MOVE INTO WESTERN SECTIONS OF OKLAHOMA AND NORTH TEXAS.
THUNDERSTORM CHANCES WILL CONTINUE INTO EARLY NEXT WEEK AS WEAK
IMPULSES MOVE THROUGH THE UPPER NORTHWESTERLY FLOW AND VARIOUS
SURFACE BOUNDARIES LINGER IN THE AREA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

JAMES

In the hours before

Local storm report, Jun 2, 2:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     PERKINS                 35.97N 97.03W
06/02/2004  70 MPH           PAYNE              OK   PUBLIC

            SPEED ESTIMATED.

&&

JP/KT
Local storm report, Jun 2, 2:49 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
249 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             3 E GUTHRIE             35.88N 97.37W
06/02/2004  1.00 INCH        LOGAN              OK   PUBLIC

0245 PM     HAIL             ARCADIA                 35.67N 97.33W
06/02/2004  0.75 INCH        OKLAHOMA           OK   CO-OP OBSERVER

0245 PM     TSTM WND GST     ARCADIA                 35.67N 97.33W
06/02/2004  70 MPH           OKLAHOMA           OK   CO-OP OBSERVER

            ESTIMATED WIND GUST

0200 PM     TSTM WND DMG     GLENCOE                 36.23N 96.93W
06/02/2004                   PAYNE              OK   EMERGENCY MNGR

            EM PRELIMINARY REPORTS OF UP TO 4 INCH TREE LIMBS DOWN,
            STUCTURAL DAMAGE, AND POWER OUTAGE. ESTIMATED UP TO 85
            MPH GUSTS.

&&

JP/KT
Local storm report, Jun 2, 2:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
257 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             OKLAHOMA CITY           35.47N 97.51W
06/02/2004  1.00 INCH        OKLAHOMA           OK   AMATEUR RADIO

            REPORTED AT QUAIL SPRINGS MALL IN NW OKC

0255 PM     HAIL             OKLAHOMA CITY           35.47N 97.51W
06/02/2004  1.00 INCH        OKLAHOMA           OK   AMATEUR RADIO

            COVERED INTERSTATE 35 NEAR FRONTIER CITY

&&

JP/KT
Local storm report, Jun 2, 3:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
307 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             OKLAHOMA CITY           35.47N 97.51W
06/02/2004  1.25 INCH        OKLAHOMA           OK   PUBLIC

            HAIL REPORTED AT HEFNER AND ROCKWELL.

&&

JP/KT
Local storm report, Jun 2, 3:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
315 PM CDT WED JUN 02 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             OKLAHOMA CITY           35.47N 97.51W
06/02/2004  1.00 INCH        OKLAHOMA           OK   NWS EMPLOYEE

            MEASURED BY OFF DUTY NWS FORECASTER AT N36TH NW AND ANN
            ARBOR.

0259 PM     HAIL             OKLAHOMA CITY           35.47N 97.51W
06/02/2004  1.00 INCH        OKLAHOMA           OK   PUBLIC

            REPORTED AT NW 32ND AND MERIDIAN.

0255 PM     TSTM WND GST     1 N EL RENO             35.55N 97.95W
06/02/2004  70 MPH           CANADIAN           OK   CO-OP OBSERVER

            ESTIMATED WIND GUST

&&

JP/KT
Special weather statement, Jun 2, 3:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CDT WED JUN 2 2004

OKZ016-022-023-022030-
CADDO OK-CUSTER OK-WASHITA OK-
318 PM CDT WED JUN 2 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...SOUTHERN CUSTER AND
WASHITA COUNTIES.

AT 318 PM CDT... STRONG THUNDERSTORMS WERE DEVELOPING ALONG A
BOUNDARY FROM NEAR FOSS LAKE... TO WEATHERFORD... TO NORTH OF
BINGER. STORMS WERE MOVING EAST-SOUTHEAST AT 15 TO 20 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CADDO...CUSTER AND WASHITA COUNTIES...INCLUDING THE CITIES
OF CLINTON AND WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

 MILLER

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 11:22 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant53 min
Jun 2, 12:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant35 min
Jun 2, 12:27 PM CDTSevere Thunderstorm WarningOUNKay, Noble63 min
Jun 2, 12:41 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant49 min
Jun 2, 12:58 PM CDTSevere Thunderstorm WarningOUNMajor32 min
Jun 2, 1:13 PM CDTSevere Thunderstorm WarningOUNWoods47 min
Jun 2, 1:24 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne51 min
Jun 2, 1:48 PM CDTSevere Thunderstorm WarningOUNAlfalfa27 min
Jun 2, 1:56 PM CDTSevere Thunderstorm WarningOUNKingfisher49 min
Jun 2, 2:11 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne49 min
Jun 2, 2:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant45 min
Jun 2, 2:52 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Oklahoma, Pottawatomie53 min
Jun 2, 3:37 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie, Seminole38 min
Jun 2, 3:44 PM CDTSevere Thunderstorm WarningOUNGrady46 min
Jun 2, 3:50 PM CDTSevere Thunderstorm WarningOUNHughes25 min
Jun 2, 4:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more37 min
Jun 2, 4:26 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens49 min
Jun 2, 4:42 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Garvin, Hughes, McClain, Murray and 1 more48 min
Jun 2, 5:12 PM CDTSevere Thunderstorm WarningOUNStephens48 min
Jun 2, 5:16 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman59 min
Jun 2, 5:21 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston54 min
Jun 2, 5:27 PM CDTSevere Thunderstorm WarningOUNAtoka33 min
Jun 2, 5:40 PM CDTSevere Thunderstorm WarningOUNJefferson, Love65 min
Jun 2, 5:51 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall54 min
Jun 2, 5:59 PM CDTSevere Thunderstorm WarningOUNStephens31 min
Jun 2, 6:07 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman53 min
Jun 2, 6:29 PM CDTSevere Thunderstorm WarningOUNHarmon61 min
Jun 2, 6:45 PM CDTSevere Thunderstorm WarningOUNBryan, Jefferson, Love, Marshall60 min

Nearby

Flash Flood Warnings in Oklahoma, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.